# SDR SWAA064951

- Difficulty date: December 14, 2006
- Submitted: December 15, 2006
- Operation: Air carrier
- Aircraft: N641SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27714
- Aircraft time: 34,280 hours, 28,171 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Arm
- Part number: 6546481
- Condition: Corroded
- Location: Rt Wing Carriage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 10Y CHECK, FOUND RIGHT WING INBOARD MID FLAP OUTBOARD CARRIAGE INBOARD ARM CORRODED.  REMOVED AND REPLACED CARRIAGE ARM PER MM.
